About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 613258, 8 pages
http://dx.doi.org/10.1155/2013/613258
Research Article

Quantitative Global Estimates for Generalized Double Szasz-Mirakjan Operators

Eastern Mediterranean University, Gazimagusa, Cyprus, Mersin 10, Turkey

Received 15 December 2012; Accepted 8 May 2013

Academic Editor: Jingxin Zhang

Copyright © 2013 Mehmet Ali Özarslan and Hüseyin Aktuğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Duman and M. A. Özarslan, “Szász-Mirakjan type operators providing a better error estimation,” Applied Mathematics Letters, vol. 20, no. 12, pp. 1184–1188, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Özarslan and O. Duman, “A new approach in obtaining a better estimation in approximation by positive linear operators,” Communications de la Faculté des Sciences de l'Université d'Ankara A1, vol. 58, no. 1, pp. 17–22, 2009. View at Zentralblatt MATH · View at MathSciNet
  3. O. Agratini, “Linear operators that preserve some test functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 94136, 11 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Duman, M. A. Özarslan, and H. Aktuğlu, “Better error estimation for Szász-Mirakjan-beta operators,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 53–59, 2008. View at Zentralblatt MATH · View at MathSciNet
  5. H. Gonska, P. Piţul, and I. Raşa, “General King-type operators,” Results in Mathematics, vol. 53, no. 3-4, pp. 279–286, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. P. King, “Positive linear operators which preserve x2,” Acta Mathematica Hungarica, vol. 99, no. 3, pp. 203–208, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. I. Mahmudov, “Korovkin-type theorems and applications,” Central European Journal of Mathematics, vol. 7, no. 2, pp. 348–356, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Özarslan and O. Duman, “Local approximation results for Szász-Mirakjan type operators,” Archiv der Mathematik, vol. 90, no. 2, pp. 144–149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Rempulska and K. Tomczak, “Approximation by certain linear operators preserving x2,” Turkish Journal of Mathematics, vol. 33, no. 3, pp. 273–281, 2009. View at Zentralblatt MATH · View at MathSciNet
  10. O. Duman, M. A. Özarslan, and B. D. Vecchia, “Modified Szász-Mirakjan-Kantorovich operators preserving linear functions,” Turkish Journal of Mathematics, vol. 33, no. 2, pp. 151–158, 2009. View at Zentralblatt MATH · View at MathSciNet
  11. M. Örkcü and O. Doğru, “q-Szász-Mirakyan-Kantorovich type operators preserving some test functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1588–1593, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Favard, “Sur les multiplicateurs d'interpolation,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 23, pp. 219–247, 1944. View at MathSciNet
  13. F. Dirik and K. Demirci, “Modified double Szász-Mirakjan operators preserving x2+y2,” Mathematical Communications, vol. 15, no. 1, pp. 177–188, 2010. View at Zentralblatt MATH · View at MathSciNet
  14. F. Dirik, Demirci, and K. Szasz, “Mirakjan type operators of two variables providing a beter estimation on [0; 1] x [0; 1],” Matematicki Vesnik, vol. 63, no. 1, pp. 59–66, 2011.
  15. O. Szasz, “Generalization of S. Bernstein's polynomials to the infinite interval,” Journal of Research of the National Bureau of Standards, vol. 45, pp. 239–245, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. de la Cal and J. Cárcamo, “On uniform approximation by some classical Bernstein-type operators,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 625–638, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet